# SDR QXEA2021031900119

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 10,260 hours, 6,200 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR OF ELECTRICAL BURNING ON FO SIDE DURING CLIMBOUT. INTENSITY WAS A LITTLE BIT OVER MILD. DID NOT EXCEED MAX LANDING WEIGHT. RETURNED TO FIELD. EMERGENCY DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W FORM M-744 AND FIM TASK 21-20-00-810-801-A, REF MCN N0: 210016-3 ISSUE 1. GVI OF FWD AVIONICS COMP AND FWD CARGO COMPARTMENT REVEALED NO ANOMOLIES. PERFORMED HIGH POWER ENGINE RUNS WITH WING THERMAL ANTI-ICING, REF E175 AMM TASKS 71-00-00-910-801-A, 30-11-00-710-801-A AND 71-00-01-910-801-A. NO ABNORMAL ODORS NOTED. UNABLE TO DUPLICATE DISCREPANCY. FLIGHT CREW NOTED ODOR ON RIGHT SIDE OF FLIGHT DECK ONLY. CABIN CREW DID NOT REPORT ANY UNUSUAL ODORS IN GALLEYS OR PASSENGER CABIN. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
